# SDR DHL2001742518

- Difficulty date: October 12, 2001
- Submitted: October 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PANEL ABOVE NR 1 FLAP TRANSMISSION HAS A TEMPORARY REPAIR.
